# SDR UALA2009122804004

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 80,688 hours, 12,983 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT BURNING ODOR NEAR BIZ GALLEY.  UTILITY BUSES TURNED OFF.  ALL PAX CALL LTS ON.  WARMING OVEN R11 HAS MOLTEN PLASTIC STUCK TO BOTTOM CAUSING ODOR WHEN HEATED.  CLEANED OVEN. INSPECTED E&E, ALL CB'S IN ACFT, NONE POPPED-GALLEY EQPT, CHILLERS, COFFEEMAKER CONNECTORS. RAN ALL GALLEY EQ AND COCKPIT LIGHTS, PACKS, RECIRC FANS, ANTI-ICE SYS, NO ADDITIONAL ODORS.  CALL LIGHT CHECK NORMAL.  RAN ENGINES & APU, IFE CK OK.  NO OTHER FAULTS FOUND.
